Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is Taking Omnacortil Safe And Will There Be Increase Of Patches In Future?

hi Doctor ,i have affected by vitiligo from past 6months my doctor suggested me 2 days back to take omnacortil 10 mg for 2days/week with additional creams .is it safe to take ,will there be increase of patchs in future.please repond me i am worried.thank you
Fri, 13 Nov 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Omnacortil contains steroid which is used to treat wide variety of medical conditions like severe allergic reactions, asthma, rheumatic disorders, eye disorders, skin and soft tissue, vitiligo etc. It provides relief by preventing the release of substances that cause inflammation and by suppressing the immune system. It is very safe and effective medication if someone uses that according to his doctor's advice. White patches or vitiligo can be come back again after finishing successful treatment.

Take care. Hope I have answered your questions. Let me know if I can assist you further.

Regards,
Dr. Zubayer Alam, General And Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Vitiligo


Loading Online Doctors....
Is Taking Omnacortil Safe And Will There Be Increase Of Patches In Future?

Hi, Omnacortil contains steroid which is used to treat wide variety of medical conditions like severe allergic reactions, asthma, rheumatic disorders, eye disorders, skin and soft tissue, vitiligo etc. It provides relief by preventing the release of substances that cause inflammation and by suppressing the immune system. It is very safe and effective medication if someone uses that according to his doctor s advice. White patches or vitiligo can be come back again after finishing successful treatment. Take care. Hope I have answered your questions. Let me know if I can assist you further. Regards, Dr. Zubayer Alam, General And Family Physician